Advertisement

Ukrainian Mathematical Journal

, Volume 29, Issue 6, pp 554–563 | Cite as

The problem of justifying the averaging method for second-order equations with impulsive action

  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • N. A. Perestyuk
Article
  • 20 Downloads

Keywords

Average Method Impulsive Action 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. M. Krylov and N. N. Bogolyubov, Application of Methods of Nonlinear Mechanics and the Theory of Stationary Oscillations [in Russian], Izd. Vceukrainskoi Akad. Nauk, Kiev (1934).Google Scholar
  2. 2.
    N. M. Krylov and N. N. Bologyubov, Introduction to Nonlinear Mechanics [in Russian], Izd. Akad. Nauk UkrSSR, Kiev (1937).Google Scholar
  3. 3.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Third Edition, Fizmatgiz, Moscow (1963).Google Scholar
  4. 4.
    Yu. A, Mitropol'skii, Averaging Method in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1971).Google Scholar
  5. 5.
    A. M. Samoilenko, “The averaging method in systems with impulsive action,” in: Mathematical Physics [in Russian], No. 9, Naukova Dumka, Kiev (1971), pp. 101–117.Google Scholar
  6. 6.
    A. M. Samoilenko and N. A. Perestyuk, “On the question of justification of the averaging method for second-order differential equations with impulsive action,” in: Nonlinear Oscillations aad Stability of Motion [in Russian], Inst. Mat. Akad. Nauk UkrSSR, Kiev (1973), pp. 273–282.Google Scholar
  7. 7.
    A. N. Filatov and L. V. Sharova, Integral Inequalities and Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1976).Google Scholar
  8. 8.
    A. M. Samoilenko, “On the preservation of the invariant torus under perturbation,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 6, 1219–1240 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • Yu. A. Mitropol'skii
    • 1
    • 2
  • A. M. Samoilenko
    • 1
    • 2
  • N. A. Perestyuk
    • 1
    • 2
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRUkraine
  2. 2.Kiev State UniversityUSSR

Personalised recommendations